# SDR AALA202208223194

- Difficulty date: August 5, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A300*
- Aircraft serial: 866
- Aircraft time: 79,670 hours, 31,474 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P3760
- Condition: Overserviced
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK SMELL BETWEEN SEAT ROWS 18 THRU 20  AND AFT GALLEY. MAINTENANCE FOUND EVIDENCE OF OIL INGESTION IN APU AIR INTAKE PLENUM. **SUPPLEMENTAL REPORT FOR AALA202208093194: MAINTENANCE FOUND APU OIL LEVEL HIGH, ADJUSTED OIL TO CORRECT LEVEL. NO FURTHER DEFECTS WERE NOTED.** (CLOSED)
